# SDR SWAA2025081591408

- Difficulty date: July 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAKER PANEL AT BS 540 RBL 0 - RBL 25 WL 208.  REPLACED NEW BREAKER PANEL AT BS 540 RBL 0 - RBL 25 WL 208 IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND BOEING DWG 143A0060 REV:-.
